# SDR VNAA2022010299914

- Difficulty date: November 12, 2021
- Submitted: January 2, 2022
- Operation: Air carrier
- Aircraft: N527EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10305
- Aircraft time: 25,760 hours, 19,399 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stringer
- Part number: SH670324294
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STR 25R BETWEEN F.S. 319 TO F.S. 333 CORRECTIVE ACTION: REMOVED AND REPLACED CORRODED JOINT PIECE (P/N: SH670-32429-4) AT STGR 25R BETWEEN F.S. 319 TO F.S. 333 I/A/W CRJ700 SRM 51-42-06 AND SRM 51-42-20.
